RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2018, Volume 334, Pages 81–150 (Mi admat17)  

Co-periodic cyclic homology

D. Kaledinab

a Steklov Mathematics Institute, Algebraic Geometry Section, Russian Federation
b Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Russian Federation

Funding Agency Grant Number
Russian Science Foundation 18-11-00141
Supported by the Russian Science Foundation, grant 18-11-00141.


DOI: https://doi.org/10.1016/j.aim.2018.06.006


Bibliographic databases:

Document Type: Article
Received: 09.04.2018
Revised: 26.05.2018
Accepted:28.05.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019